Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Stomach ache, tiredness, drained, nausea, light headedness, body ache. What is wrong?

Hi there for about four years I have had problems with my stomache bloating after eating getting really tight and sore I experience this everyday. I am also constantly tired and feel drained even when I have just awoken. I am now experiencing feeling faint, light headed and nausea. Also my body aches all over do you know what the problem might be ?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Is there any connection with type of diet?? It could either be related to coeliac D ( wheat intolerance) OR irritable bowel syndrome. Former can be diagnosed by doing blood test & later is diagnosis of exclusion. You should get bloods checked for Fe levels, liver & kidney fun as well as pancreatic enzymes+ inflammation markers.
If diarrhoea is asymptoms stool samples neeed checking also
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor